Hurewicz–Serre theorem in extension theory

Tom 198 / 2008

M. Cencelj, J. Dydak, A. Mitra, A. Vavpetič Fundamenta Mathematicae 198 (2008), 113-123 MSC: Primary 54F45; Secondary 55M10, 54C65. DOI: 10.4064/fm198-2-2

Streszczenie

The paper is devoted to generalizations of the Cencelj–Dranishnikov theorems relating extension properties of nilpotent CW complexes to their homology groups. Here are the main results of the paper:
Theorem 0.1. Let $L$ be a nilpotent CW complex and $F$ the homotopy fiber of the inclusion $i$ of $L$ into its infinite symmetric product $SP(L)$. If $X$ is a metrizable space such that $X\tau K(H_k(L),k)$ for all $k\ge 1$, then $X\tau K(\pi_k(F),k)$ and $X\tau K(\pi_k(L),k)$ for all $k\ge 2$.
Theorem 0.2. Let $X$ be a metrizable space such that ${\mathop{\rm dim}}(X) < \infty$ or $X\in ANR$. Suppose $L$ is a nilpotent CW complex. If $X\tau SP(L)$, then $X\tau L$ in the following cases$:$

(a) $H_1(L)$ is finitely generated.

(b) $H_1(L)$ is a torsion group.

Autorzy

  • M. CenceljIMFM
    Univerza v Ljubljani
    Jadranska ulica 19
    SI-1111 Ljubljana, Slovenija
    e-mail
  • J. DydakUniversity of Tennessee
    Knoxville, TN 37996, U.S.A.
    e-mail
  • A. MitraUniversity of Tennessee
    Knoxville, TN 37996, U.S.A.
    e-mail
  • A. VavpetičFakulteta za Matematiko in Fiziko
    Univerza v Ljubljani
    Jadranska ulica 19
    SI-1111 Ljubljana, Slovenija
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek